MathSciNet Relay Station
MathSciNet bibliographic data
MR1072334 (92e:20024) 20F28 (20E36)
Dixon, Martyn R.; Evans, M. J. On groups with a central automorphism of infinite order. Proc. Amer. Math. Soc. 114 (1992), no. 2, 331–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement